Phentermine and lamictal

Common Questions and Answers about Phentermine and lamictal

phentermine

I started off on celxa(depression), neurontin(anxiety), trazadone(sleep), Lamictal(bipolar), aderrall(ADD) and Xanax(panic attacks. When I decided to go on a diet my regular doctor added phentermine. I worked with my losing 30 lbs. But you would think that it would make you happy, wrong. I tAdderall because I think it my because some of the anxiety. My problem is I can't stop them. I feel like I f'n addicted again. I use to be a major coke and Percocet taker.
For about a month now I have been having Anxiety attacks and Depression really bad. I fought out I shouldn't take Phentermine if I have Anxiety or Depression. So I was going to get back on my meds. that I used to take which was Welbrutain XL and Xanxa . So the question is>> Could I continue with the Phentermine while taking Welbrutain XL and Xanxa? If anyone knows please let me know. The Xanxa was a low milligram .5 and the Welbrutain XL was 150 milligrams.
I tried Lamictal but it made me literally stupid and gave me horrible acne, then I tried Depakote but it made me like the living dead I was miserable and tired and I gained 20lbs and started losing my hair (i didnt appreciate that), currently I'm on trileptal which is great because my hair came back and my depakote weight went away but i dont think it is getting rid of my seizures so its basically useless, so now I am slowly adding topamax to my regime!
I have begun to have a few with the pain and I know that is not fun. I was put on Lamictal and the dizziness has gone away. I have been able to return to work. It has taken a year to get back on track but I feel confident my doctor diagnosed me properly. There is not a specific test for vestibular migrations but it is a process of elimination. The best way I can describe it is an over stimulation of the brain. The medications are for seizures and allow the brain to rest and heal.
These are often prescribed for runners, sports injuries to joints, and those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test and claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.
By the way the patient has improved dramatically but is still on four different glaucoma medications and one dilating drop. He is nowhere close to a full recovery and I suspect that he will probably have long term negative effects from the attack. If you are on Topamax or considering taking it, please be aware that it can cause acute myopia, choroidal effusions, acute angle closure glaucoma and severe vision loss.
celexa, lamictal, wellbutrin xl, cymbalta, restoril, seroquel, protonix and zelnorm. Also I was on Depo Provera for 17 months which really added to my weight gain. I've been off this drug since December 05, still haven't gotten my period back and am still gaining weight. I also take pain meds when my fibro acts up. I workout with a personal trainer and having been going to the gym 3-4 times a week for a month and really working out hard and i gained 10 more pounds.
I felt I was making progress but then the sleep study with the BIPAP and cold wiped all my progress out and now I am back to starting from square one. Depression and crying has increased. I had to stop taking the Lamictal because it was making my mood too flat. Dr. Weinman was informed of this request and agreed with my decision. I am to follow up with him after I see Dr. Schwartz and Dr. Thakur. One of my goals is to return to work.
I just had my doctor wean me off of everything except the lamictal, and I feel like I'm losing my mind. Even on all of the other meds, I was feeling awful..but I just waited and waited to see if anything would change, but it never did. Except for the weight. Oh, and I have viciously bad menstrual cycles, and irregular to the point I have absolutely no clue when I'm getting it. I've heard suggestions about other meds to relieve some of the depression around that time...problem is..
And I am also taking Lamictal (which is a godsend) klonopin (which I wish I had never started, but works wonderfully) and Adderall - which has also been a godsend, however, the wellbutrin seems to negate the effects of the adderall!! I was prescribed 200mg (100 2x/day) and I was only taking 100 once a day for the first 6 months. Then, 3 weeks ago I went up to the dosage I was supposed to be taking. I don't think it's for me, but I am afraid of what might happen if I just stop suddenly...
My name is Kahlee, I'm 21 and I am currently taking Lamictal for Epilepsy. I also suffer from depression and am taking Zoloft. I have had a lot of trouble lately with my physical health (persistent infections and immune deficiency) - but have thought for some time that the Lamictal could be contributing to a consistent feeling of extreme lethargy, dizziness, headaches and light-headedness.
I AM AN EPILEPTIC THAT USED TO TAKE A MASSIVE DOSE OF LAMICTAL AND TOPAMAX, 1000 MG/DAY OF EACH ONE. I HAD BRAIN SURGERY, SEIZURES STOPPED, GOT WEANED OFF THE TOPAMAX AND CUT THE LAMICTAL WAY DOWN. EVEN ON THAT HIGH DOSE OF THE TOPAMAX, I DIDN'T LOSE MY HAIR. OF COURSE I DIDN'T LOSE WEIGHT EITHER BECAUSE I HAD TO EAT SO MUCH TO KEEP FROM GETTING SOME OF THE OTHER SIDE EFFECTS, BUT IT CUT MY SEIZURES WAY DOWN WHILE NONE OF THE OTHER MEDS I TRIED HAD.
Only I feel a little guilty because, through a combination of luck and good old-fashioned junkie cunning, I find myself sitting at the computer higher than a kite, blasting some Tom Petty through a pair of earphones, sailing along on some Soma and Phentermine I just happened to be able to put my hands on. I should be feeling horrible right now, paying my "dues" like every career junkie.
But I am not extremely overweight to begin with, I could certainly use to lose 15-20 lbs that I have gained since taking SSRI's (Zoloft, Effexor, Cymbalta, Lexapro, Prozac and Paxil). After only two days, soda tasted flat and gross. I do find myself thirsty and drinking lots of flavored water. My heels are tingly and I actually have insomnia (and I take the pill at bedtime). Today I feel like a walking zombie.
I am on 225 mg since Aug 2005 and have gained at least 20 lbs and gone up 2 sizes, I am sick about this and am tapering down as we speak!!
MedHelp Health Answers